English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Matrix problems, triangulated categories and stable homotopy types

MPS-Authors
/persons/resource/persons235176

Drozd,  Yuriy A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

drozd_matrix_oa_2010.pdf
(Any fulltext), 328KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Drozd, Y. A. (2010). Matrix problems, triangulated categories and stable homotopy types. São Paulo Journal of Mathematical Sciences, 4(2), 209-249. Retrieved from http://arxiv.org/abs/0903.5185v1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-254D-D
Abstract
There is no abstract available